MathSciNet Relay Station
MathSciNet bibliographic data
MR881364 65M60 (65N30)
Falk, Richard S.; Richter, Gerard R. Analysis of a continuous finite element method for hyperbolic equations. SIAM J. Numer. Anal. 24 (1987), no. 2, 257–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement